# SDR MT92008F00007

- Difficulty date: November 4, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N592BA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC592
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 202021AB22
- Condition: Broken
- Location: Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TUESDAY 11/4/08, FLIGHT RETURNED TO RAMP AFTER DEPARTURE.  PILOT IN COMMAND STATED THAT AFTER ROTATION AND STANDARD DEPARTURE, HE SELECTED FLAPS UP.  NO CHANGE IN ACFT CONFIGURATION WAS NOTED AND NO MOVEMENT ON THE FLAP INDICATOR.  HYDR PRESSURE AND ALL CIRCUIT BREAKERS WERE CHECKED AND FOUND NORMAL. PILOT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT AND DID NOT DECLARE AN EMERGENCY.  INSP BY MAINT, FOUND A FLAP CONTROL WIRE BROKEN AT THE TERMINAL STRIP LOCATED UNDER THE HYDR POWER PACK.  THE WIRE WAS REPAIRED AND OPS CHECKED GOOD.  (K)
